# SDR P5CA9800080

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Bolt
- Condition: Missing
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LONGERON 8R BOLT MISSING.  REMOVED AND REPLACED BOLT PER SRM 51-30-02, 51-30-04.
